Analyse complexe/Géométrie algébrique
Dérivation relative
[Differentiating relatively]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 13-14, pp. 523-526.

Given a sequence of algebraic points fn of a variety X over a characteristic 0-function field K of unbounded (normalised) height, we construct a limiting derivative in P(ΩX/K1). The real (Oesterlé, 2002 [4]) “a, b, c” conjecture over function fields is an immediate corollary. In principle, every Mordellic problem over function fields reduces to a hyperbolicity problem on the generic fibre by way of the said construction, but, unfortunately, such a conclusion is delicate in the presence of bad reduction. This – as found in McQuillan (2001) [3, §4.3] – together with an alternative approach to the “a, b, c” conjecture by K. Yamanoi (2004) [5] has already been reported in the Séminaire Bourbaki (Gasbarri, 2008 [1]).

Étant donnée une suite fn de points algébriques dʼune variété X sur un corps de fonctions de caractéristique zéro, K, avec une hauteur (normalisée) tendant vers lʼinfini, nous construisons une dérivée de la suite dans P(ΩX/K1). La vraie (Oesterlé, 2002 [4]) conjecture « a, b, c » sur les corps des fonctions est un corollaire immédiat. En principe, chaque problème du type Mordell sur les corps des fonctions se réduit, par cette construction, au problème hyperbolique correspondant sur la fibre générique, mais, malheureusement, une telle conclusion est délicate en présence de mauvaise réduction. Les résultats présentés ici – comme on les trouve dans McQuillan (2001) [3, §4.3] – ainsi quʼune autre approche de la conjecture « a, b, c » par K. Yamanoi (2004) [5] ont été déjà reportés dans le cadre du séminaire Bourbaki (Gasbarri, 2008 [1]).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.05.003
McQuillan, Michael 1

1 Dipartimento di Matematica, Università degli studi di Roma “Tor Vergata”, Via della Ricerca Scientifica 1, 00133 Roma, Italy
@article{CRMATH_2013__351_13-14_523_0,
     author = {McQuillan, Michael},
     title = {D\'erivation relative},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {523--526},
     publisher = {Elsevier},
     volume = {351},
     number = {13-14},
     year = {2013},
     doi = {10.1016/j.crma.2013.05.003},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.05.003/}
}
TY  - JOUR
AU  - McQuillan, Michael
TI  - Dérivation relative
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 523
EP  - 526
VL  - 351
IS  - 13-14
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.05.003/
DO  - 10.1016/j.crma.2013.05.003
LA  - fr
ID  - CRMATH_2013__351_13-14_523_0
ER  - 
%0 Journal Article
%A McQuillan, Michael
%T Dérivation relative
%J Comptes Rendus. Mathématique
%D 2013
%P 523-526
%V 351
%N 13-14
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.05.003/
%R 10.1016/j.crma.2013.05.003
%G fr
%F CRMATH_2013__351_13-14_523_0
McQuillan, Michael. Dérivation relative. Comptes Rendus. Mathématique, Volume 351 (2013) no. 13-14, pp. 523-526. doi : 10.1016/j.crma.2013.05.003. http://www.numdam.org/articles/10.1016/j.crma.2013.05.003/

[1] Gasbarri, C. The strong abc conjecture over function fields (after McQuillan and Yamanoi), Séminaire Bourbaki, 2008 (exposé 989)

[2] Grothendieck, A. Séminaire de géométrie algébrique du Bois-Marie – 1960–1961, Revêtements étales et groupe fondamental (SGA 1), Lect. Notes Math., vol. 224, Springer-Verlag, 1971

[3] M. McQuillan, Bloch hyperbolicity, Pré-publication de lʼIHES, 2001, IHES/M/01/59.

[4] J. Oesterlé, Communication personnelle, Paris, Nov. 2002.

[5] Yamanoi, K. The second main theorem for small functions and related problems, Acta Math., Volume 192 (2004), pp. 225-294

Cited by Sources: